RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 5  


Nash equilibrium in differential games and the construction of the programmed iteration method
Yu. V. Averboukh
3
Boundary values of the Schwarzian derivative of a regular function
V. N. Dubinin
29
Generalization for transformations of $T^1$-bundle which induced by conformal transformations of their base
L. A. Ignatochkina
45
On symbolic models for Single-Conclusion Logic of Proofs
V. N. Krupski
63
Optimal probabilistic search
L. V. Lokutsievskiy
77
Fredholm and spectral properties of Toeplitz operators on $H^p$ spaces over ordered groups
A. R. Mirotin
101
Abelian groups with semiprime endomorphism ring
A. V. Misyakova
117
Topological features of the Sokolov integrable case on the Lie algebra $\mathrm{e}(3)$
D. V. Novikov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019